A new relation among Catalan numbers

Bengt E.W. Nilsson, Per Sundell

Research output: Contribution to journalArticlepeer-review


We derive a new highly nonlinear relation among binary Catalan numbers. The proof presented here utilizes techniques and results from two-dimensional conformal quantum field theory and string theory.

Original languageEnglish
Pages (from-to)6028-6042
Number of pages15
JournalJournal of Mathematical Physics
Issue number10
Publication statusPublished - 1995

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'A new relation among Catalan numbers'. Together they form a unique fingerprint.

Cite this